This is an ongoing list of possible events throughout the week that you would need to coordinate/be onsite for.

Sundays

7:30 AM - 12:30 PM **(5 hours)** 5:00 PM - 8:00 PM **(3 hours)**

Mondays

8:00 AM - 4:00 PM (7 hours with 1 hour lunch)

Tuesdays

8:00 AM - 4:00 PM **(7 hours with 1 hour lunch)**9:30 AM - 11:00 AM (Tuesday Morning Bible Studies)
5:30 PM - 8:30 PM (1st and 3rd Tuesday Evening Bible Studies)

Wednesdays

8:00 AM - 4:00 PM **(7 hours with 1 hour lunch)** 9:00 AM - 12:00 PM (1st and 3rd MOMS)

5:00 PM - 8:00 PM (3 hours)

Thursdays

8:00 AM - 4:00 PM (7 hours with 1 hour lunch)

Flex hours come from Monday-Thursday 8:00-4:00 hours. Let your supervisor know when you are using flex hours

Events to Coordinate

- Sunday Mornings
- Sunday Evenings
- Celebrate Recovery- Monday nights
- Bible Studies- Tuesday mornings
- MOMS Night- 1st and 3rd Tuesday nights
- MOMS- 1st and 3rd Wednesday morning
- Kids Praise- Wednesday nights
- Kids Night Out- Once every other month Friday nights
- Staff childcare when school is out